Evgenii L. Bashkirov, Esra Pekönür
On matrix Lie rings over a commutative ring that contain the special linear Lie ring

Comment.Math.Univ.Carolin. 57,1 (2016) 1-6.

Abstract:Let $K$ be an associative and commutative ring with $1$, $k$ a subring of $K$ such that $1\in k$, $n\geq 2$ an integer. The paper describes subrings of the general linear Lie ring $gl_{n} ( K )$ that contain the Lie ring of all traceless matrices over $k$.

Keywords: Lie rings; commutative associative rings

DOI: DOI 10.14712/1213-7243.2015.144
AMS Subject Classification: 17B05